The Michigan Mathematical Journal

On sequences of subordinate functions.

Ch. Pommerenke

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 7, Issue 2 (1960), 181-185.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998388

Digital Object Identifier
doi:10.1307/mmj/1028998388

Mathematical Reviews number (MathSciNet)
MR0151614

Zentralblatt MATH identifier
0091.25201

Subjects
Primary: 30.50

Citation

Pommerenke, Ch. On sequences of subordinate functions. Michigan Math. J. 7 (1960), no. 2, 181--185. doi:10.1307/mmj/1028998388. https://projecteuclid.org/euclid.mmj/1028998388


Export citation